EconPapers    
Economics at your fingertips  
 

Recent developments in the differential equations of design and conformance quality

Maria Roselli and Pietro De Giovanni

International Journal of Decision Sciences, Risk and Management, 2012, vol. 4, issue 1/2, 163-174

Abstract: This research proposes some new differential equations to be used by practitioners and theorists when investigating design and conformance quality. Although those two quality features have been already extensively studied, the literature reveals several limitations that this research attempts to overcome. The differential equations used so far in game theory are analysed, identifying their tradeoffs, interactions and limitations and then original equations are developed to explore both design and conformance quality. In order to study conformance quality, its differential equation should consider not only failures but also prevention and appraisal. The differential equation of design quality does not always increase, but instead, it increases and decreases over time according to a number of external factors. Design and conformance quality generate several economic tradeoffs and managerial interactions that firms need to consider when implementing a total quality strategy.

Keywords: design quality; conformance quality; game theory; differential equations; economic tradeoffs; managerial interactions; limitations; failures; failure prevention; failure appraisal; external factors; TQM; total quality management; decision sciences; risk management. (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.inderscience.com/link.php?id=46604 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ids:ijdsrm:v:4:y:2012:i:1/2:p:163-174

Access Statistics for this article

More articles in International Journal of Decision Sciences, Risk and Management from Inderscience Enterprises Ltd
Bibliographic data for series maintained by Sarah Parker ().

 
Page updated 2025-03-19
Handle: RePEc:ids:ijdsrm:v:4:y:2012:i:1/2:p:163-174